MathSciNet Relay Station
MathSciNet bibliographic data
MR1713795 (2001f:62062) 62M40 (60G60 60J60)
Anh, V. V.; Angulo, J. M.; Ruiz-Medina, M. D. Possible long-range dependence in fractional random fields. J. Statist. Plann. Inference 80 (1999), no. 1-2, 95–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement